advertisement
Question
Posted by: Mo-Mo | 2010/11/30

MEDs

hi,i am a 33year old male and dont have ED ,
have mail the pharmacist,advise on the ffg meds Cialis, Levitra or Viagra for harder penis and longer sex drive
can you please help? coz the meds are for ED or can you give another mecication then? or can i use them as well . thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Mo-Mo
Cialis, Levitra and Viagra is used for erectile dysfunction. It is prescription medications as one can't use it when you have heart conditions needing nitrates. If you don't have ED and you use them, you can experience side effects like headache, facial flushing, and upset stomach, prolonged painful erections (priapism), vision or hearing loss. Priapism can cause thrombosis in the penis (thrombosis), and damage to the blood vessels of the penis which may result in impotence. In serious cases, it may result in gangrene, which could lead to penis removal.
I would not advise you to use this without doctor supervision.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mo-Mo | 2010/12/01

Yoh!! thank u

Reply to Mo-Mo
Posted by: Cyberdoc | 2010/11/30

Dear Mo-Mo
Cialis, Levitra and Viagra is used for erectile dysfunction. It is prescription medications as one can't use it when you have heart conditions needing nitrates. If you don't have ED and you use them, you can experience side effects like headache, facial flushing, and upset stomach, prolonged painful erections (priapism), vision or hearing loss. Priapism can cause thrombosis in the penis (thrombosis), and damage to the blood vessels of the penis which may result in impotence. In serious cases, it may result in gangrene, which could lead to penis removal.
I would not advise you to use this without doctor supervision.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement